# SDR AALA2009021100483

- Difficulty date: February 11, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO   EMERGENCY LIGHT AT SEAT 21B MISSING LENS. REPLACED LENS AT SEAT 21B.
